Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Trends in Applied Sciences Research
Year: 2012  |  Volume: 7  |  Issue: 5  |  Page No.: 350 - 369

Generalized Parametric R-norm Information Measure

Satish Kumar and Arun Choudhary    

Abstract: In the present communication, a new generalized parametric R-norm information measure has been defined and its properties, as well as an axiomatic characterization, are given. The measure is extended to conditional and joint measures.

Cited References   |    Fulltext    |   Related Articles   |   Back
  Related Articles

Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility